ResearchWorks Archive

On non-increase of Brownian motion

Show simple item record Burdzy, Krzysztof 2005-11-18T18:05:41Z 2005-11-18T18:05:41Z 1990-07
dc.identifier.citation Burdzy, K. (1990). On non-increase of Brownian motion. The Annals of Probability, 18(3), 978-980. en
dc.description.abstract A new proof of the non-increase of Brownian paths is given. en
dc.description.sponsorship Research supported in part by NSF Grant DMS 8702620. en
dc.format.extent 99391 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Institute of Mathematical Statistics en
dc.subject Brownian motion en
dc.subject path properties en
dc.title On non-increase of Brownian motion en
dc.type Article en

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search ResearchWorks

Advanced Search


My Account